# SDR ASAA2018110626741

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,372 hours, 402 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING RECEIVED ECAM ENG 2 MINOR FAULT GROUNDED - YES. PREFORMED FADEC TEST REF AMM 73-29-00-710-802A AND IDCE TEST REF AMM 73-29-00-740-803-A NO FAULTS NOTED AT THIS TIME FOR ENG 2.
